# SDR AALA202411212232

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,225 hours, 18,688 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING APPROACH IN MODERATE ICING CONDITIONS, LEADING EDGE FLAPS TRANSITION LIGHT ILLUMINATED AND STAYED ON DURING APPROACH; AIRCRAFT LANDED SAFELY AT MSP. PERFORMED FSU BITE PER FIM 27-51-00. NO ACCIVE OR STORED FAULTS RECORDED. PERFORMED GVI OF LEADING EDGE AND TRAILING EDGE OF FLAPS AND SLATS. NO DEFECTS NOTED. PERFORMED FLAP SYSTEM OPERTIONAL CHECK, PER AMM 27-51-00. SYSTEM OPERTIONAL CHECK GOOD AND NO FAULT FOUND.
